RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2013, Number 2(20), Pages 115–122 (Mi pdm406)  

Discrete Models for Real Processes

Markowitz investment Boolean problem in case of uncertainty, multicriteria and risk

V. A. Emelichev, R. P. Shatsov

Belarusian State University, Minsk, Belarus

Abstract: Lower and upper bounds are obtained for the stability radius of a Pareto optimal portfolio of multicriteria variant of Markowitz problem with Savage minimax risk criteria in the case of any Hölder metric $l_p$, $1\leq p\leq\infty$, in the portfolio space and Chebyshev metric in the risk and market state spaces.

Keywords: multicriteria investment problem, Pareto optimal portfolio, Savage risk criteria, stability radius of portfolio, Hölder metric.

Full text: PDF file (623 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.8

Citation: V. A. Emelichev, R. P. Shatsov, “Markowitz investment Boolean problem in case of uncertainty, multicriteria and risk”, Prikl. Diskr. Mat., 2013, no. 2(20), 115–122

Citation in format AMSBIB
\Bibitem{EmeSha13}
\by V.~A.~Emelichev, R.~P.~Shatsov
\paper Markowitz investment Boolean problem in case of uncertainty, multicriteria and risk
\jour Prikl. Diskr. Mat.
\yr 2013
\issue 2(20)
\pages 115--122
\mathnet{http://mi.mathnet.ru/pdm406}


Linking options:
  • http://mi.mathnet.ru/eng/pdm406
  • http://mi.mathnet.ru/eng/pdm/y2013/i2/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Прикладная дискретная математика
    Number of views:
    This page:151
    Full text:50
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019